# SDR SWIA2021080560038

- Difficulty date: June 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH PRESSURE FLOOR PANEL  FROM FS409+128 TO FS 559.00 CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 8/1/2021)     BLENDED OUT CORROSION FROM 11EA AREAS OF L/H PRESSURE FLOOR SILL PANEL BETWEEN FS.409+128 & FS.559.00 PER BOMBARDIER R.E.O. 601R-53-41-666 REV. -C DATED 2012-11-06 .EVALUATED AND FOUND ALL AREAS TO BE WITHIN LIMITS. RESTORED FINISH. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH 51-900-1003-SKY.
